# SDR ASAA2019101093971

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 40,532 hours, 12,097 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Indication
- Location: Hf Radio
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF RADIO #2 DISPLAYS FAIL. GROUNDED - YES. BITE TESTED #2 HF TRANSCEIVER REF B737-800 AMM 23-11-21. OPS CHECK GOOD. FAIL NO LONGER DISPLAYED ON RADIO TUNING PANELS.
